1. Formulas for multiplier ideals on singular varieties
  2. Shunsuke Takagi
  3. pp. 1345-1362
  4. restricted access View Summary | Download |
  1. Small schemes and varieties of minimal degree
  2. D. Eisenbud, M. Green, K. Hulek, S. Popescu
  3. pp. 1363-1389
  4. restricted access View Summary | Download |
  1. On tangential cohomology of Riemannian foliations
  2. Bernd Mümken
  3. pp. 1391-1408
  4. restricted access View Summary | Download |
  1. Intersection bodies and valuations
  2. Monika Ludwig
  3. pp. 1409-1428
  4. restricted access View Summary | Download |
  1. On the SL(2) period integral
  2. U. K. Anandavardhanan, Dipendra Prasad
  3. pp. 1429-1453
  4. restricted access View Summary | Download |
  1. Effective multiplicity one on GLn and narrow zero-free regions for Rankin-Selberg L-functions
  2. Farrell Brumley
  3. pp. 1455-1474
  4. restricted access View Summary | Download |
  1. Asymptotic cohomological functions on projective varieties
  2. Alex Küronya
  3. pp. 1475-1519
  4. restricted access View Summary | Download |
  1. Classification, construction, and similitudes of quadratic forms
  2. Goro Shimura
  3. pp. 1521-1552
  4. restricted access View Summary | Download |
  1. Affine Stanley symmetric functions
  2. Thomas Lam
  3. pp. 1553-1586
  4. restricted access View Summary | Download |
  1. Linear conditions imposed on flag varieties
  2. Julianna S. Tymoczko
  3. pp. 1587-1604
  4. restricted access View Summary | Download |
  1. Index to Volume 128 2006
  2. pp. 1604-1606
  3. restricted access View Summary | Download |